Paracetamol250mg , Phenylephrine HCL 5 mg & Chlorpheniramine Maleate 1 mg , Suspension
Paracetamol + Phenylephrine + Chlorpheniramine Maleate is a mixture of three medicines: Paracetamol is a pain reliever( analgesic) and fever reducer(antipyretic). Chlorpheniramine, paracetamol, and phenylephrine which is used for treating common cold symptoms. Phenylephrine is a nasal decongestant(a drug that decreases pulmonary congestion) that narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Chlorpheniramine is an antiallergic that relieves allergy symptoms like watery eyes, runny nose, and sneezing. It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.
Paracetamol+Phenylephrine+Chlorpheniramine is safe in most patients. However, in some patients, it may cause common and rare side effects like, vomiting, allergic reaction, sleepiness, and headache. Inform your healthcare advisor if you experience any persistent problems during this medicine.chlorpheniramine maleate is an medication.used to treat sneezing, itching, watery eyes, and runny nose caused by allergies or the common cold and helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
Paracetamol use for,
Phenylephrine HCL use for,
Chlorpheniramine Maleate use for,
Read the label given along with the Paracetamol+Phenylephrine+Chlorpheniramine syrup.Take the prescribed dose with some warm water. Do not overdose this medicine to children to avoid any irritation in the mouth and stomach. You shall Paracetamol+Phenylephrine+Chlorpheniramine take with food to avoid an upset stomach.
There are mild to moderate side effects of Paracetamol + Phenylephrine & Chlorpheniramine Maleate that get resolved over time. Side effects of this medicine is very rare but immediately inform your doctor in case you notice any abnormal change while taking this medicine. The side effects may vary in all the users (adults and children) as they depend on the physiological conditions and response to the therapy. The range of side effects noticed on using the Paracetamol + Phenylephrine+ Chlorpheniramine Maleate medicines are mentioned as follows: